# SDR AALA971949

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INTERGRANULAR CORROSION IN BOTTOM OF STRINGER 28R.  CUT OUT STRINGER SECTION FROM 977 AND 1007 AND INSTALLED REPAIR SECTION PER ESO 11697, DATED 9-19-97.  (M)
